# SDR IPXA2018040328155

- Difficulty date: March 21, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB116116
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING INBD FIXED L/E COMPARTMENT SUPPORT ANGLE CRACKED AT AFT END INSIDE PANEL 616AB.  REMOVED, FABRICATED A REPLACEMENT AND INSTALLED IAW DWG ARB1161,  SRM 51-35-02, 51-33-01, AND 51-31-01.
